# SDR 99ZZZX3590

- Difficulty date: September 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 421C
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS AT 17,000 FEET, WHEN IT EXPERIENCED A CATASTROPHIC FAILURE OF THE PILOT'S WINDSCREEN CAUSING INSTANT DEPRESSURIZATION OF CABIN.  CAUSE OF THIS FAILURE AT THIS TIME IS UNKNOWN.  A POSSIBILITY IS THAT THE WINDSCREENS WERE REWORKED TO REMOVE SCRATCHES AND THIS WEAKENED THEM.
